# SDR MWEA011256

- Difficulty date: September 14, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 49246791
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED APPROXIMATELY 8 INCHES FORWARD OF AFT PRESSURE BULKHEAD AT LOWER LEFT CORNER OF VENTRAL DOOR BELOW FLOORBOARD. CRACK INDICATION FOUND ON RADIOGRAPH LLB. --  REMOVED AND REPLACED FITTING.
